MAUDE Adverse Event Report: LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE

LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE
Model Number RS271A30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Retained samples of the concerned lot number have been inspected visually and tested electrically.Also an adhesion test was performed.All tested electrodes were within limits, no failure could be detected.The involved device has not been made available to us.No further details have been disclosed so far.We will provide a follow up report once any further information is available.
 
Event or Problem Description
On november 04th, 2025, we have been informed of a product problem involving a dispersive electrode.An unknown procedure was performed at (b)(6) hospital in (b)(6).A megadyne dispersive electrode catalog number: 0855c (our model: rs271a30) and an unknown generator had been used.The initial report was stating that: "it was reported by healthcare professional that the megadyne neutral electrodes allow for the cautery generator to show "ready" when the electrodes are not attached to the patient.This can allow the pad to not be attached to the patient fully and therefore not grounding the patient during a procedure and could cause harm.There is no patient injury reported.Device is available for return." further on we have been informed that "no patient consequence, no signs, symptoms or patient involvement." no further information was provided on the generator model, the generator settings and other further details that may have an influence on the investigation.
 
Event or Problem Description
On (b)(6) 2025 we have been informed of a product problem involving a dispersive electrode.An unknown procedure was performed (b)(6).A megadyne dispersive electrode catalog number 0855c (our model rs271a30) and an unknown generator had been used.The initial report was stating that: "it was reported by healthcare professional that the megadyne neutral electrodes allow for the cautery generator to show "ready" when the electrodes are not attached to the patient.This can allow the pad to not be attached to the patient fully and therefore not grounding the patient during a procedure and could cause harm.There is no patient injury reported.Device is available for return." further on we have been informed that "no patient consequence, no signs, symptoms or patient involvement." no further information was provided on the generator model, the generator settings and other further details that may have an influence on the investigation.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number have been inspected visually and tested electrically.Also, an adhesion test was performed.All tested electrodes were within limits; no failure could be detected.The involved device has not been made available to us.We have requested further information, a questionnaire to be completed and customer samples for testing but have received neither.The initial reporter has informed us on (b)(6) 2025: "the customer did not provide further details, also, the affected device was discarded and therefore cannot be analyzed, this complaint will be closed as a no product return".We therefore will also close out the investigation and the report.No conclusion can be drawn what might have caused the claimed incident.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL DISPERSIVE ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key23664166
Report Number8020045-2025-00026
Device Sequence Number18710917
Product Code GEI
UDI-Device Identifier39005531507778
UDI-Public(01)39005531507778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063161
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRS271A30
Device Catalogue Number0855C
Device Lot Number250129-2403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown